Does anyone get headaches from Ibrance? - SHARE Metastatic ...

SHARE Metastatic Breast Cancer
2,647 members2,220 posts

Does anyone get headaches from Ibrance?

Hi everyone, I’m on IBrance and I’m starting my fourth round ,does anyone get headaches from it and how long do they last!

17 Replies
oldestnewest

I’m on third round and get headaches a lot too.

Reply

OMG, these headaches r getting worse and staying! I feel like my head is gonna pop ,what do u do for the headache cuz nothing is helping me! I was told they should be slowing down by 3 months but they r getting worse

Reply

Hello beautiful ladies 🌺🎀

I also have headaches. I have observed that the awakening is the most annoying moment. I am applying a routine When I wake up I do not get up immediately I'm doing it little by little. I lean back, I sit down, I go down my legs little by little, I sit on the edge of the bed, I stop but I do not start to walk, I stretch, and I start walking little by little. I go to the bathroom and do everything calmly without hurry. When I get to the kitchen I do not have a headache. and I have no need for tylenol. It seems to me that the blood went to the head and slowly goes down. It's just my impression. The whole process takes me 15 minutes. and it works for me try to see. do not miss anything. Happy day 🎀💕

Reply

Thank you, I’m gonna try it in the morning cuz that’s when it’s seems to be bad...I’m tired of taking all these different headache pills

Reply

Hi good morning 🎀💕

How do you feel about the headache ??? Did you do the routine when you wake up and get up calmly from bed ???

Reply

Drinking water first thing on waking works.

1 like
Reply

I've been on Ibrance for just over a year now and don't have headaches. However at the beginning I used to and my oncologist told me the most likely cause was not drinking enough fluids. Ibrance is very dehydrating to the body and requires you to drink tons of water well above what you would normally consume. I think if you really up your fluids consumption your headaches should improve. Mine certainly did. If you give this a concerted effort and they still pursue talk to your oncologist. Good luck.

Sandra

1 like
Reply

I was also going to suggest drinking a lot of water.....

2 likes
Reply

Agree!

Reply

I find I have a sinus headache almost all of the time ( no fever ) and around day 9 of the ibrance cycle I get a drippy nose . Always blowing my nose

2 likes
Reply

Yes I get headaches every day. They are going to reduce my doses, since my WCB are very low too. I take tylenol and then put ice in my head and that help me.

1 like
Reply

I take so much pain medication I don’t notice headaches...only bonus!!

Barb XX

1 like
Reply

Me too! I’ve wondered what I would do if I got a headache, since taking more medication isn’t really an option. Thankfully I’ve not had to answer that question!

1 like
Reply

Yes I do also a lot, but I massage my neck and it subsided a little.

1 like
Reply

Yes on and off. But... in the beginning of ibrance cycles my blood pressure was high(from hormone treatments.) So now am on meds for that.

1 like
Reply

I mentioned the headaches & sinus pain to my dr at my oncology appointment , she suggested a 24 hr allergy medication and a snooze spray . I have been doing this for about 1 1/2 weeks and so far it is working . I don’t think I have allergies but whatever it is working

,

Reply

Hi good morning 🌺🎀 How do you feel ??? Finish your headaches?

Reply

You may also like...